# SDR AALA202310187184

- Difficulty date: October 11, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 34,847 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON Z ANGLE LOCATED AT STA 993, RBL 40. REPLACED ANGLE PER DWG 147A5700 AND SRM 51-40-05-0G.
